I am taking a Blisovi Fe 1/20 birth control pills. I have been taking this birth control since January and in May I missed/took 2 pills late (took 3 pills on the same day) in the middle of the pack. Went on the inactive brown pills, and had my period as normal. Then I had sex about a day after my period ended, and the condom broke. He pulled out too so I do not believe much got inside of me. So I took the plan B pill less than 2 hours after the incident to be safe. I resumed taking my next pack of birth control pills, and made sure I took them accurately and on time for the entire pack. Now I am on the inactive brown pills for June, and I have not received my period. Is there a possibly I could be pregnant or did the plan B pill just screw up my cycle and I am going to miss a period?? Please help I am freaking out!!
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Apr 2015 • 1 answer
Posted 29 Nov 2015 • 1 answer
Posted 29 Dec 2015 • 2 answers
Posted 12 Nov 2016 • 0 answers
Posted 24 Jan 2018 • 0 answers